MAUDE Adverse Event Report: SYNTHES MONUMENT 1.1MM LCP THREADED DRILL GUIDE FOR 1.5MM LCP PLATES

SYNTHES MONUMENT 1.1MM LCP THREADED DRILL GUIDE FOR 1.5MM LCP PLATES
Catalog Number 03.114.001
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used in a veterinary case - no patient information will be reported.Device is an instrument and is not implanted/explanted.(b)(6).Part 03.114.001, synthes lot h161606: release to warehouse date: august 12, 2016 and december 30, 2016.Supplier: (b)(4).No non-conformance reports were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product that would contribute to this complaint condition.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was found the drill guide could not be inserted into the plate hole.A second drill guide was tried and also could not be inserted into the plate hole either.The surgery was extended for twenty (20) minutes.There is no information available about patient outcome.This report is for a veterinary case; there is no human patient involvement.Concomitant device: plate (quantity 1).This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.This complaint is confirmed.This issue has been identified and escalated from a previous complaint.Appropriate actions have been initiated/taken to address the matter.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.1MM LCP THREADED DRILL GUIDE FOR 1.5MM LCP PLATES
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES MONUMENT
1051 synthes ave
monument CO 80132
MDR Report Key6593903
Report Number1719045-2017-10505
Device Sequence Number10940919
Product Code FZX
UDI-Device Identifier10886982072986
UDI-Public(01)10886982072986(10)H161606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.114.001
Device Lot NumberH161606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1